Hail, Price
- When
- June 7, 3:04 PM CST
- Where
- Price County, Park Falls
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 45.933, -90.450
3 hail, 1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before the first event at Jun 7, 2:28 PM CST, 36 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
328 PM CDT TUE JUN 7 2005
.DISCUSSION...A WARM FRONT EXTENDING ACROSS CENTRAL MINNESOTA INTO
NORTHERN WISCONSIN WILL BE A FOCUS FOR THUNDERSTORM DEVELOPMENT
LATE THIS AFTERNOON AND THIS EVENING...ALONG WITH AN UPPER
LEVEL SHORTWAVE TRACKING NORTH ACROSS THE REGION. SOME OF THESE
STORMS ARE EXPECTED TO BE SEVERE WITH ETA40 0-3KM MUCAPE VALUES
RANGING FROM 2000 TO 4000 J/KG ACROSS OUR SRN TIER OF ZONES. 0-3KM
HELICITY VALUES ARE MODEST...BUT WELL INTO THE FAVORABLE RANGE
FOR SEVERE THUNDERSTORMS INCLUDING SUPERCELLS. AS A RESULT A WATCH
HAS BEEN ISSUED THROUGH EARLY THIS EVENING FOR SEVERAL OF OUR SRN
ZONES. AS MENTIONED YESTERDAY...CAPE VALUES DECREASE RAPIDLY FARTHER
NORTH WITH AN COOL ONSHORE WIND. HOWEVER WE DO STILL EXPECT SOME
ELEVATED CONVECTION IN THIS AREA TONIGHT. ANY THUNDERSTORM ACTIVITY
ONGOING THIS EVENING IS EXPECTED TO LIFT NORTH AHEAD OF A SHORTWAVE
BY AFTER MIDNIGHT TONIGHT THEN SPREAD ACROSS THE REST OF OUR CWA
WEDNESDAY MORNING. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED
TOMORROW ACROSS ALL OF OUR CWA AS WELL...AS AN OCCLUDED FRONT
TRACKS EAST ACROSS THE CWA...WITH SEVERE THUNDERSTORMS AGAIN
POSSIBLE. THE THUNDERSTORMS WILL END FAIRLY QUICKLY AFTER THE FRONT
PASSES WEDNESDAY NIGHT. DRY CONDITIONS ARE EXPECTED FOR THURSDAY
MORNING...WITH A FEW THUNDERSTORMS DEVELOPING ACROSS THE SRN HALF OF
OUR CWA THURSDAY AFTERNOON AHEAD OF THE NEXT SYSTEM.
&&
.AVIATION...THUNDERSTORMS WILL BE WIDESPREAD TONIGHT...THEN CIGS
WILL BECOME MVFR-IFR WITH AREAS OF FG AND DZ.
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLOOD WATCH IN EFFECT UNTIL 6 PM WEDNESDAY FOR MNZ025...
MNZ033...MNZ034...MNZ035...MNZ036.
TORNADO WATCH IN EFFECT UNTIL 9 PM TUESDAY FOR MNZ038.
WI...TORNADO WATCH IN EFFECT UNTIL 9 PM TUESDAY FOR WIZ006...
WIZ007...WIZ008.
BERDES/CLCHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 700 AM CDT TUE JUN 7 2005 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-081230- ASHLAND-BAYFIELD-BURNETT-C. ST. LOUIS-CROW WING-DOUGLAS-IRON- KOOCHICHING-N. AITKIN-N. CASS-N. ITASCA-N. LAKE/N. COOK-N. ST. LOUIS- PINE-PRICE-S. AITKIN-S. CASS-S. COOK/LAKESHORE-S. ITASCA- S. LAKE/LAKESHORE-S. ST. LOUIS/CARLTON-SAWYER-WASHBURN- 700 AM CDT TUE JUN 7 2005 ...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY THROUGH WEDNESDAY... ...FLOOD WATCH IN EFFECT TODAY AND TONIGHT FOR CASS...CROW WING AND AITKIN COUNTIES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEASTERN MINNESOTA AND NORTHWESTERN WISCONSIN .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE MAIN HAZARDS ARE LARGE HAIL AND DAMAGING WIND. HEAVY RAIN WILL ACCOMPANY SOME OF THE THUNDERSTORMS...ESPECIALLY FROM LONGVILLE TO AITKIN AND THE BRAINERD LAKES AREA. A FLOOD WATCH IS IN EFFECT FOR THESE AREAS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN WEDNESDAY. THE MAIN HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. THUNDERSTORMS REMAIN IN THE FORECAST WEDNESDAY NIGHT THROUGH MONDAY WITH A BRIEF BREAK FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON THROUGH TONIGHT FROM BRAINERD INTO NORTHWEST WISCONSIN. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL: HTTP://WWW.CRH.NOAA.GOV/DLH GSF
The Duluth radar (KDLH), 168 km away, was scanning. The volume nearest the first event began at 21:03 UTC.
3 hail, 1 tornado. Local standard time, as filed.
There were multiple reports of quarter-sized hail.
The hail fell at Yellow Lake Lodge.
The tornado briefly touched down near Oak Road. Trees and power lines were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2005Every state in 2005This day in weather historyThe tornado archive for Wisconsin, 2005Warnings in Wisconsin, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5460288, 5460287, 5460289, 5460286.